Search Results

Filter
  • 1-10 of  118 results for ""AXIOMS""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

An axiomatic characterization of the Owen-Shapley spatial power index.

  • Source: International Journal of Game Theory. May2017, Vol. 46 Issue 2, p525-545. 21p.

Record details

×
Academic Journal

Potentializability and consistency for multi-choice solutions.

  • Source: Spanish Economic Review. 2008, Vol. 10 Issue 4, p289-301. 13p.

Record details

×
Academic Journal

RISK MEASURES AND CAPITAL REQUIREMENTS FOR PROCESSES.

  • Source: Mathematical Finance. Oct2006, Vol. 16 Issue 4, p589-612. 24p. 2 Charts.

Record details

×
Academic Journal

SHAPLEY-SHUBIK AND BANZHAF INDICES REVISITED.

  • Source: Mathematics of Operations Research. Feb2001, Vol. 26 Issue 1, p89-104. 16p. 1 Chart.

Record details

×
Academic Journal

A simple characterization of majority rule.

  • Source: Economic Theory. 2000, Vol. 15 Issue 3, p689-700. 12p.

Record details

×
Academic Journal

Location Dominance on Spherical Surfaces.

  • Source: Operations Research. Sep/Oct79, Vol. 27 Issue 5, p972. 10p.

Record details

×
Academic Journal

AXIOMATIZATION OF THE NUCLEOLUS.

  • Source: Mathematics of Operations Research. Feb95, Vol. 20 Issue 1, p189. 8p.

Record details

×
Academic Journal

AN AXIOMATIC APPROACH TO EXPERT RESOLUTION.

  • Source: Management Science. Jan1983, Vol. 29 Issue 1, p24. 9p.

Record details

×
  • 1-10 of  118 results for ""AXIOMS""